# SDR CA060105004

- Difficulty date: January 5, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 206H
- Aircraft time: 365 hours
- Engine: Lyc IO540AC1A5
- Propeller: Hartzl HCF3YR1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Control Cable
- Part number: NIL
- Condition: Frayed
- Location: Water Rudder
- Part time: 1,065 hours
- Component: Float
- Component part number: 3450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

WATER RUDDER STEERING CABLES ARE FRAYED WHERE IT ENTERS THE SIDE OF THE FLOAT.  THE MAIN CAUSE OF THIS IS A MISALIGNMENT OF THE HOLE ON THE SIDE OF THE FLOAT TO THE ACTUAL POSITIONING OF THE RUN.  IN SOME CASES, THE CABLE HAD CUT A 1/4" SLOT ON THE FLOAT SIDE SKIN DUE TO THIS MISALIGNMENT.
